Smoothing splines and shape restrictions

Mammen, Enno and Thomas-Agnan, Christine (1999) Smoothing splines and shape restrictions. Scandinavian Journal of Statistics, vol.26 (n°2). pp. 239-252.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28146
Item Type: Article
Language: English
Date: June 1999
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:44
Last Modified: 09 Apr 2018 09:28
OAI ID: oai:tse-fr.eu:28146
URI: http://publications.ut-capitole.fr/id/eprint/15895

Actions (login required)

View Item View Item